# SDR CALA2014032400383

- Difficulty date: March 22, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 147A6123
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS CORROSION ON L ANGLE SEEN THROUGH LOWER CTR HOLE JUST ABOVE GATE, ANGLE ATTACHES TO OUTER SKIN.  INSTALLED L ANGLE IAW SRM 51-40-02.
